Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On an extension of the von Kármán-Tsien method to two-dimensional subsonic flows with circulation around closed profiles


Author: C. C. Lin
Journal: Quart. Appl. Math. 4 (1946), 291-297
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/19480
MathSciNet review: 19480
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/19480
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society